Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The web of quadric hypersurfaces in $r$ dimensions


Author: T. R. Hollcroft
Journal: Bull. Amer. Math. Soc. 41 (1935), 97-103
DOI: https://doi.org/10.1090/S0002-9904-1935-06022-7
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 2 (1936), 89--92
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 6 (1937), 379--383
MathSciNet review: 1563029
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06022-7